Citation: Senselessability. "7 Months on the PeeVee: An Experience with MDPV (exp94286)". Erowid.org. Nov 25, 2012. erowid.org/exp/94286
||(powder / crystals)
||(powder / crystals)
From February 2011 through Oct 2011 when it was 'temporarily' scheduled by the FDA, I took MDPV on a daily basis. You can read the rest of the report, or, if you prefer, only the following two words: BE CAREFUL
I am a veteran druggie who has done most of the usual drugs and then some you may never have heard of. I have had my moments of stupidity, but in all my years I have never done something so dangerous for so long or suffered such physical effects from long term use.
I was looking for a legal stim for a long time, and finally found MDPV. Most of the reports available on the internet describe horrific problems from the drug, but the common factor in those reports was that they were written by fools with the 'alcohol mentality'. That is, the tendency to try and get as fucked up as possible and use dangerous amounts of any drug in a single setting. MDPV is a powerful substance. A dose of a few milligrams will last 12 hours and be strong. These people taking dose after dose after dose are looking for trouble.
I ordered a 500 MG pack of Ivory Wave in Feb..it lasted until July
Besides, I am not that kind of user. I like to get a buzz, but I hate to get so messed up on anything that I lose control or enter alternate realities without some grounding in the real world. I always use in moderation. This means that I never took the stuff on a binge and thought I was being safe only using a small line each morning.
At first, it was bliss. I would snort a teeny line at about 730 in the morning and in about 5 minutes while in the shower I would feel it kicking in like a euphoria freight train. I would get to work talkative, happy and energetic. I could do a million things at once. I could pay attention to every last detail and multitask, all while being chatty. Who needed morning coffee?
The euphoric phase would last until about 11:30, at which point the euphoria would slowly ebb away but the stimulation would go on. While less giddy and chatty, I was still working like a freaking machine. No drowsy feeling, no 2pm crash. Even while working like a maniac, my leg would be tapping and I would be restless.
Around 230, the crash would begin. Because I did not do a massive dose, the crash was not as horrific as some people describe the MDPV...but it was still strong. It would begin with vascular issues: bloodshot eyes, headache and I would get scatter-brained rather than focused. It felt tweaky.
The impulse to do more would be there, but there is something odd about MDPV. Redosing does NOT bring the initial pleasure back. It only ups the stimulation and worsens the crash. I would therefore take OTC painkillers like aspirin, tylenol or naproxen to ease the headache and unredden the eyes.
By 5pm I was a crashed train, and I would get home and nap before dinner.
I sustained this habit for the bulk of 2011, and I learned a few things. This use became dangerous over a long period of time.
First of all, MDPV creates a tolerance for the pleasure effect but NOT for the stim effect. You need more to feel any of the pleasure but that becomes a problem for your heart, which is already beat up and racing most of the time. As time went on the duration of effects would shorten. A dose at 7 am would be crashing by 10am by the time I had been using for 4 months.
So, despite my discipline for taking only 1 dose a day, I found myself taking 1 big dose in the morning and small bumps two more times during the day.
The heart problems began within the first month. Please, if you have ANY heart issues, never do MDPV. I don't have any other than being a 25 year smoker and on the wrong side of 35. My heart has always been considered healthy by my doctors, but the ultimate stupidity of MDPV lies in it's effect on the cardiovascular system.
Let me tell you how stupid I was...just to chase this pleasure I risked a serious cardiac event on more than one occasion. Whenever I took to large a dose (and believe me, the line is thin between dose and overdose with peevee) my heart would begin racing and feel weak.
More worrisome of course was the associated chest pain. MDPV causes angina. I, a relatively young man, would be walking around with a racing heart and chest pains. But this did not stop me from doing it. The drug is that compulsive. There were a few occasions at which I was afraid to get up from my desk at the office for fear that merely walking around would strain my heart too much. It is totally insane that I would continue doing a drug that made me worry about having a heart attack...but I kept doing it.
When the chest pains became constant, I would stop the MDPV use for about a week. This had two advantages...it got my heart back to a normal state and reduced my tolerance, which would bring the euphoria back like when I first started. The chest pain and rapid heartbeat would take up to a week to go away.
Then there were the cumulative mental effects. At first, I felt like superman. Rapid, razor sharp mind, focused, detailed, never bored...but then it became odd. I think my co-workers may have even suspected I was on something (although they are too straight edged to even guess at a LEGAL stimulant) because I went from morose bastard to being everyone's friend. But I also talked rapidly, switching subjects constantly and being easily distracted. You think you are mentally clear, but you may appear screwed up to observers. After about 5 months, the paranoia set in. It was not like Cocaine paranoia in which you think cops are everywhere...but it was a paranoia about office politics, about coworkers out to get me, about being set up to be fired, about being caught using the MDPV, about being conspired against. I did not hole up with a gun, but I became very cautious. I had no reason to believe any of this, but I still felt like I was being set up all the time and that I would get subject to a drug test at any time.
After long term use I began to suffer nocturnal seizures. That is, seizures during sleep. I would have a grand mal seizure in bed and wake up with a screaming headache, sore muscles, and confusion. My wife was terrified and insisted I go to the doctor, but I knew what was causing them. MPDV.
My urine had been getting progressively foggy and dark. A sign of kidney damage. I was also losing weight. My pants began to feel too big. I needed to go to another notch on the belt.
Despite all these clear signs that this was killing me, I did not stop until I was forced to by the law.
To make things more efficient, I began smoking it. Smoking it in a pipe with a high temp butane torch was a completely different experience than snorting it. Smoking it made it hit you in seconds, and made the pleasure last longer and feel stronger, but it completely intensified the paranoia and scatter brained feeling. It was much harder to maintain grounding when smoking it. I began to feel that I could literally lose my shit in public and begin screaming nonsense or being hallucinating. I am sure I began to resemble a meth-head to observers.
It was around this time that the DEA scheduled MDPV in the US, under some 'emergency measure' making it illegal to buy, sell or possess. So I stopped using it. This was around October of 2011.
It is not 'addictive' in the chemical dependency sense, but it is extremely habit forming. When I would stop, I did have what I felt were mild withdrawals...muscle aches all over but not debilitating. More like if I had been at the gym the previous day. I also felt depressed for about two weeks.
It took about 3 months for my head to get back together though. Lingering paranoia and depression stayed with me for about 45 days, and the feeling of being scatterbrained only cleared after 90 days. I still get heart palpitations every so often, but I feel much better about my heart now that I no longer use 'PV.
In short, it took me months to get back to normal, and I dodged a bullet with MPDV. This easily could have ended up with a trip to the ICU.
I am glad it's illegal now. I believe this shit would
kill me due to it's cardio vascular toxicity. I'll stick with something safer, like Cocaine!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.